| Model Number |
430007-62 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The monopolar curved scissors has been returned and evaluated by the failure analysis team.The instrument was found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user installed tip accessory.The broken piece was not returned and measures approximately 0.13mm x 0.24mm in size.Due to the broken tube adapter, the electrical contact inside the tube adapter appears to be broken and the user tip accessory is impossible to be installed.The damage appeared to have detached fragment.The complaint was confirmed by failure analysis.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.
Event or Problem Description
It was reported that after a da vinci-assisted surgical procedure, the plastic tip of the monopolar cautery instrument snapped off.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter however the customer was unable to provide additional information.